Open Access
Translator Disclaimer
2013 General Solutions of Fully Fuzzy Linear Systems
T. Allahviranloo, S. Salahshour, M. Homayoun-nejad, D. Baleanu
Abstr. Appl. Anal. 2013(SI59): 1-9 (2013). DOI: 10.1155/2013/593274

Abstract

We propose a method to approximate the solutions of fully fuzzy linear system (FFLS), the so-called general solutions. So, we firstly solve the 1-cut position of a system, then some unknown spreads are allocated to each row of an FFLS. Using this methodology, we obtain some general solutions which are placed in the well-known solution sets like Tolerable solution set (TSS) and Controllable solution set (CSS). Finally, we solved two examples in order to demonstrate the ability of the proposed method.

Citation

Download Citation

T. Allahviranloo. S. Salahshour. M. Homayoun-nejad. D. Baleanu. "General Solutions of Fully Fuzzy Linear Systems." Abstr. Appl. Anal. 2013 (SI59) 1 - 9, 2013. https://doi.org/10.1155/2013/593274

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1272.93061
MathSciNet: MR3035363
Digital Object Identifier: 10.1155/2013/593274

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI59 • 2013
Back to Top